Prati
Qin Zhou (周勤/武汉纺织大学)
Qin Zhou (周勤/武汉纺织大学)
School of Mathematical and Physical Sciences, Wuhan Textile University, China
Potvrđena adresa e-pošte na whu.edu.cn
Naslov
Citirano
Citirano
Godina
Optical soliton perturbation for complex Ginzburg–Landau equation with modified simple equation method
A Biswas, Y Yildirim, E Yasar, H Triki, AS Alshomrani, MZ Ullah, Q Zhou*, ...
Optik-International Journal for Light and Electron Optics 158, 399-415, 2018
202*2018
Optical soliton perturbation with fractional-temporal evolution by first integral method with conformable fractional derivatives
M Ekici, M Mirzazadeh, M Eslami, Q Zhou*, SP Moshokoa, A Biswas, ...
Optik-International Journal for Light and Electron Optics 127 (22), 10659–10669, 2016
1572016
The Unified Method for Conformable Time Fractional Schrdinger Equation with Perturbation Terms
MS Osman, A Korkmaz, H Rezazadeh, M Mirzazadeh, M Eslami, Q Zhou*
Chinese Journal of Physics 56 (5), 2500-2506, 2018
1472018
Optical solitons for Lakshmanan–Porsezian–Daniel model by modified simple equation method
A Biswas, Y Yildirim, E Yasar, Q Zhou*, SP Moshokoa, M Belic
Optik 160, 24-32, 2018
1462018
Optical solitons with complex Ginzburg–Landau equation
M Mirzazadeh, M Ekici, A Sonmezoglu, M Eslami, Q Zhou, AH Kara, ...
Nonlinear Dynamics 85 (3), 1979-2016, 2016
1392016
Cubic–quartic optical solitons in Kerr and power law media
A Biswas, H Triki, Q Zhou*, SP Moshokoa, MZ Ullah, M Belic
Optik-International Journal for Light and Electron Optics 144, 357-362, 2017
1352017
Optical solitons with Biswas–Milovic equation by extended trial equation method
Q Zhou, M Ekici, A Sonmezoglu, M Mirzazadeh, M Eslami
Nonlinear Dynamics 84 (4), 1883-1900, 2016
1352016
Optical solitons and conservation law of Kundu-Eckhaus equation
M Mirzazadeh, Y Yıldırım, E Yaşar, H Triki, Q Zhou*, SP Moshokoa, ...
Optik-International Journal for Light and Electron Optics 154, 551-557, 2018
1312018
Sub pico-second pulses in mono-mode optical fibers with Kaup–Newell equation by a couple of integration schemes
A Biswas, Y Yıldırım, E Yaşar, Q Zhou*, SP Moshokoa, M Belic
Optik 167, 121-128, 2018
1262018
Conservation laws for cubic–quartic optical solitons in Kerr and power law media
A Biswas, AH Kara, MZ Ullah, Q Zhou*, H Triki, M Belic
Optik-International Journal for Light and Electron Optics 145, 650-654, 2017
1262017
Analytic study on interactions between periodic solitons with controllable parameters
X Liu, H Triki, Q Zhou*, W Liu*, A Biswas
Nonlinear Dynamics 94 (1), 703-709, 2018
1242018
Bright and dark thirring optical solitons with improved adomian decomposition method
HO Bakodah, AA Al Qarni, MA Banaja, Q Zhou*, SP Moshokoa, A Biswas
Optik-International Journal for Light and Electron Optics 130, 1115-1123, 2017
1242017
Mitigating Internet bottleneck with fractional temporal evolution of optical solitons having quadratic–cubic nonlinearity
H Rezazadeh, MS Osman, M Eslami, M Ekici, A Sonmezoglu, M Asma, ...
Optik 164, 84-92, 2018
1232018
Optical solitons in medium with parabolic law nonlinearity and higher order dispersion
Q Zhou, Q Zhu
Waves in Random and Complex Media 25 (1), 52-59, 2015
1232015
Optical solitons in nano-fibers with spatio-temporal dispersion by trial solution method
A Biswas, M Mirzazadeh, M Eslami, Q Zhou*, A Bhrawy, M Belic
Optik-International Journal for Light and Electron Optics 127 (18), 7250-7257, 2016
1222016
Resonant optical solitons with quadratic-cubic nonlinearity by semi-inverse variational principle
A Biswas, MZ Ullah, Q Zhou*, SP Moshokoa, H Triki, M Belic
Optik-International Journal for Light and Electron Optics 145, 18-21, 2017
120*2017
Phase-shift controlling of three solitons in dispersion-decreasing fibers
S Liu, Q Zhou, A Biswas, W Liu
Nonlinear Dynamics 98 (1), 395-401, 2019
1192019
Dromion-like structures and periodic wave solutions for variable-coefficients complex cubic–quintic Ginzburg–Landau equation influenced by higher-order effects and nonlinear gain
Y Yan, W Liu, Q Zhou, A Biswas
Nonlinear Dynamics 99 (2), 1313-1319, 2020
1172020
Optical soliton solutions to Fokas-lenells equation using some different methods
A Biswas, Y Yıldırım, E Yaşar, Q Zhou, SP Moshokoa, M Belic
Optik 173, 21-31, 2018
1172018
Optical soliton perturbation for Radhakrishnan–Kundu–Lakshmanan equation with a couple of integration schemes
A Biswas, Y Yildirim, E Yasar, MF Mahmood, AS Alshomrani, Q Zhou*, ...
Optik 163, 126-136, 2018
1172018
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20